# SDR DXTA2008122103428

- Difficulty date: December 21, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,557 hours, 6,053 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315372
- Part serial: 0889
- Condition: Failed
- Location: Mlg
- Part time: 205 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OTBD TIRE IS FLAT. RT INBD TIRE BLOWN. LT INBD TIRE HAS FLAT SPOT WITH WITH CORDS SHOWING.  REMOVED AND REPLACED LT OTBD TIRE REF MM 32-00-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  SERVICED TIRE TO PROPER PRESSURE REF MM 12-00-00. REMOVED AND REPLACED RT INBD TIRE REF MM 32-00-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  SERVICED TIRE TO PROPER PRESSURE REF MM 12-00-00. REMOVED AND REPLACED LT INBD TIRE REF MM 32-00-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  SERVICED TIRE TO PROPER PRESSURE REF MM 12-00-00. WHEEL ASSY, MAIN PN 3-1537-2 SN 0913 HRS 133.5 CYC 85, PN 3-1537-2 SN 1763 HRS 133.5 CYC 85, PN 3-1537-2 SN 0045 HRS 133.5 CYC 85.
